MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 120-550
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii and exchange from textured to smooth breast implants due to the patients concern with the product.
 
Event or Problem Description
Healthcare provider reported left side capsular contracture baker grade iii and exchange from textured to smooth breast implants due to the patients concern with the product.Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Device evaluation: analysis of the returned device identified the weight the device within specification, wear abrasion, deformation and crease fold.Cloudy in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
 
Event or Problem Description
Healthcare provider reported left side capsular contracture baker grade iii and bilateral exchange from textured to smooth breast implants due to the patients concern with the product.Device has been explanted.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12018459
Report Number9617229-2021-07524
Device Sequence Number11850622
Product Code FTR
UDI-Device Identifier10888628002586
UDI-Public10888628002586
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2019
Device Model Number120-550
Device Catalogue Number120-550
Device Lot Number2688109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/03/2021
07/15/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date06/29/2021
08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR